# SDR AALA20100202DFW03

- Difficulty date: January 31, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 16,349 hours, 2,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR INSIDE COAT CLOSET PROTECTION COVER MISSING FOR ESCAPE PATH LIGHTING.  REPLACED COVER FOR LEFT NUMBER 1 DOOR COAT CLOSET ESCAPE PATH LIGHT.
